# SDR HNAA2010050800137

- Difficulty date: May 8, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 33,427 hours, 51,200 cycles
- Engine: Pwa PW123
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pipe
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING/HOT SMELL IN MID CABIN.  REMOVED LT BLEED PIPE FROM WING ROOT TO Y IN CTR OF WING.  INSTALLED LT BLEED PIPE FROM WING ROOT TO Y IN CTR OF WING. OPS CKD GOOD. NO SMELL NOTED.
